# SDR VNAA20250329024

- Difficulty date: February 1, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL 2 EAS AT STGR 15LH BTW STA 785 TO STA 977.   SEAT RAIL (1EA) AT STGR 15LH BTW STA 785 TO STA 863  WAS FOUND OUT OF LIMITS PER CRJ/700 SRM 53-41-49-101-001-A01 THEREFORE WAS REPLACED PER CRJ700 AMM 53-00-49  (CONFING A03) AND SEAT RAIL 1 EA AT STGR 15LH BTW STA 863 TO STA 977 WAS CLEANED PER CRJ/700 SRM 51-26-00-001-001-A01 AND WAS RE-INSPECTED PER CRJ/700 NDTM PART 01 TASK 51-20-009-210 (CONFIG A01) AND NOT CORROSION FOUND
